# SDR AALA202310094914

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 93,373 hours, 11,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLOSING L2 DOOR FROM OUTSIDE, DOOR JAMMED OUT OF SEQUENCE. RESEQUENCED L2 DOOR. ARM AND DISARM AND OPEN AND CLOSE FUNCTIONAL CHECK NORMAL. PER AMM REF 52-11-00-710-801.
